# SDR SWAA2012123111003

- Difficulty date: December 17, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 227.8 TO BS 251.6 BL 0 NOSE LANDING GEAR BAY.  REPLACED WEB LOCATED BETWEEN BS 227.8 TO BS 259.12 BL 0 NOSE LANDING GEAR BAY IAW SRM B737-300 51-10-02 ITEM 8 51-40-02 ACO 7820-53 AND DRAWING
